# SDR 95ZZZX2104

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900WA
- Make and model: Lear 25D
- Aircraft serial: 25D248
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Lt Engine
- Part time: 8,202 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE RPM ROLLED BACK TO 40 PERCENT AFTER DEPARTURE.  UNEVENTFUL LANDING ACCOMPLISHED.  FOD DAMAGE NOTED.  ENGINE REPLACED WITH SERVICEABLE UNIT.  SUBMITTER RECOMMENDATION:  AVOID FOD.  SUSPECTED ICE INGESTION, NO FOREIGN MATERIAL WAS FOUND ON TEAR-DOWN.  OPER CONTROL NR 4-12-95900WA.
